Semi-classical limit for the one dimensional nonlinear Schrodinger equation

Torres, JJ

Abstract

In this article we study standing wave solutions for the nonlinear Schrödinger equation, which correspond to solutions of the equation ?2u? - V(x)u + u|u|p-1 = 0, x ? ?. We are interested in solutions having a prescribed L2 norm, exhibiting high oscillatory behavior and concentrating in an interval. We prove existence of such solutions and we study their asymptotic behavior as the parameter ? goes to zero. In particular we obtain an envelope function describing the amplitude of the solutions and we identify their asymptotic density.

Más información

Título según WOS: Semi-classical limit for the one dimensional nonlinear Schrodinger equation
Título según SCOPUS: Semi-classical limit for the one dimensional nonlinear schrödinger equation
Título de la Revista: COMMUNICATIONS IN CONTEMPORARY MATHEMATICS
Volumen: 4
Número: 3
Editorial: WORLD SCIENTIFIC PUBL CO PTE LTD
Fecha de publicación: 2002
Página de inicio: 481
Página final: 512
Idioma: English
URL: http://www.worldscientific.com/doi/abs/10.1142/S0219199702000749
DOI:

10.1142/S0219199702000749

Notas: ISI, SCOPUS